MathSciNet Relay Station
MathSciNet bibliographic data
MR1906499 (2003c:33008) 33C10 (40A30)
Al-Jarrah, A.; Dempsey, K. M.; Glasser, M. L. Generalized series of Bessel functions. J. Comput. Appl. Math. 143 (2002), no. 1, 1–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement